A special class of two dimensional exponential-Bessel series of Fox’s -function
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 98 (1992) no. 28, pp. 1-4
Cet article a éte moissonné depuis la source Numdam
@article{ASCFM_1992__98_28_1_0,
author = {Bajpai, S. D.},
title = {A special class of two dimensional {exponential-Bessel} series of {Fox{\textquoteright}s} $H$-function},
journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
pages = {1--4},
year = {1992},
publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
volume = {98},
number = {28},
mrnumber = {1216674},
zbl = {0774.33007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASCFM_1992__98_28_1_0/}
}
TY - JOUR AU - Bajpai, S. D. TI - A special class of two dimensional exponential-Bessel series of Fox’s $H$-function JO - Annales scientifiques de l'Université de Clermont. Mathématiques PY - 1992 SP - 1 EP - 4 VL - 98 IS - 28 PB - UER de Sciences exactes et naturelles de l'Université de Clermont UR - http://geodesic.mathdoc.fr/item/ASCFM_1992__98_28_1_0/ LA - en ID - ASCFM_1992__98_28_1_0 ER -
%0 Journal Article %A Bajpai, S. D. %T A special class of two dimensional exponential-Bessel series of Fox’s $H$-function %J Annales scientifiques de l'Université de Clermont. Mathématiques %D 1992 %P 1-4 %V 98 %N 28 %I UER de Sciences exactes et naturelles de l'Université de Clermont %U http://geodesic.mathdoc.fr/item/ASCFM_1992__98_28_1_0/ %G en %F ASCFM_1992__98_28_1_0
Bajpai, S. D. A special class of two dimensional exponential-Bessel series of Fox’s $H$-function. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 98 (1992) no. 28, pp. 1-4. http://geodesic.mathdoc.fr/item/ASCFM_1992__98_28_1_0/